Beechams Max Strength AIO Caps 8's

0423950

Beechams Max Strength AIO Caps 8's

Pinch to Zoom

    Beechams Max Strength All in One capsules provide relief from the symptoms of cold and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucus and provide relief from chesty coughs. 8 pack.

    Warning:
    Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.

    Read More »

    £2.00

    0.25 p per 1 TAB

    9 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Beechams Max Strength All in One capsules provide relief from the symptoms of cold and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucus and provide relief from chesty coughs. 8 pack.

    Warning:
    Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Beechams
    • Capacity:
      NA
    • Type:
      Cold and Flu Medicines
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      1
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      6.4CM
    • Material:
      NA
    • Width:
      8.5CM
    • Age:
      NA
    • Depth:
      1.9CM
    • Model No:
      NA

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed